Alert archive / Nebraska / Tornado Warnings in 2008

Tornado Warning 53, NWS Hastings, NE

June 4, 20084 counties in Nebraska

NWS Hastings, NE issued this tornado warning at Jun 4, 2008, 6:09 PM CDT for 4 counties in Nebraska. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2008, 6:09 PM CDT (23:09 UTC)
Expired
Jun 4, 2008, 7:00 PM CDT
In force
51 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon

Counties Hamilton County, NE, Merrick County, NE, Polk County, NE, York County, NE

The radar

The Omaha radar (KOAX), 103 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 6:56 PM CDTTSTM WND DMG5 W Stromsburg, NESTRONG ROTATION OBSERVED BY VFD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 2:46 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
167 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGID 042309
TORGID
NEC081-121-143-185-050000-
/O.NEW.KGID.TO.W.0053.080604T2309Z-080605T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
609 PM CDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL MERRICK COUNTY IN CENTRAL NEBRASKA
  POLK COUNTY IN EAST CENTRAL NEBRASKA
  NORTHERN YORK COUNTY IN EAST CENTRAL NEBRASKA
  NORTHEASTERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 700 PM CDT

* AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR POLK...OR
  13 MILES NORTHWEST OF YORK...MOVING EAST AT 21 MPH.

* THE TORNADO WILL BE NEAR...
  BENEDICT BY 620 PM CDT
  STROMSBURG BY 625 PM CDT
  OSCEOLA BY 635 PM CDT
  GRESHAM BY 650 PM CDT
  SHELBY BY 655 PM CDT

LAT...LON 4129 9738 4098 9736 4093 9796 4121 9780
TIME...MOT...LOC 2309Z 255DEG 19KT 4104 9769

$$
3 follow-up statements
000 
WWUS53 KGID 042319
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
619 PM CDT WED JUN 4 2008

NEC081-121-143-185-050000-
/O.CON.KGID.TO.W.0053.000000T0000Z-080605T0000Z/
POLK NE-HAMILTON NE-YORK NE-MERRICK NE-
619 PM CDT WED JUN 4 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR EAST
CENTRAL MERRICK...NORTHERN YORK...NORTHEASTERN HAMILTON AND POLK
COUNTIES...

AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR POLK...OR 13 MILES
NORTHWEST OF YORK...MOVING NORTHEAST AT 11 MPH.

THE TORNADO WILL BE NEAR...
  STROMSBURG BY 655 PM CDT
  OSCEOLA BY 700 PM CDT

LAT...LON 4129 9738 4098 9736 4093 9796 4121 9780
TIME...MOT...LOC 2319Z 224DEG 10KT 4105 9769

$$
000 
WWUS53 KGID 042335
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
635 PM CDT WED JUN 4 2008

NEC081-121-143-185-050000-
/O.CON.KGID.TO.W.0053.000000T0000Z-080605T0000Z/
POLK NE-HAMILTON NE-YORK NE-MERRICK NE-
635 PM CDT WED JUN 4 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR EAST
CENTRAL MERRICK...NORTHERN YORK...NORTHEASTERN HAMILTON AND POLK
COUNTIES...

AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 7 MILES SOUTH OF
POLK...OR 14 MILES NORTHWEST OF YORK...MOVING NORTHEAST AT 18 MPH.

THE TORNADO WILL BE NEAR...
  POLK BY 650 PM CDT
  BENEDICT AND STROMSBURG BY 700 PM CDT

LAT...LON 4129 9738 4098 9736 4093 9796 4121 9780
TIME...MOT...LOC 2335Z 238DEG 16KT 4098 9782

$$
000 
WWUS53 KGID 042347
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
647 PM CDT WED JUN 4 2008

NEC081-121-143-185-050000-
/O.CON.KGID.TO.W.0053.000000T0000Z-080605T0000Z/
POLK NE-HAMILTON NE-YORK NE-MERRICK NE-
647 PM CDT WED JUN 4 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR EAST
CENTRAL MERRICK...NORTHERN YORK...NORTHEASTERN HAMILTON AND POLK
COUNTIES...

AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR STROMSBURG...OR 16
MILES NORTH OF YORK...MOVING EAST AT 27 MPH.

THE TORNADO WILL BE NEAR...
  SHELBY BY 700 PM CDT

LAT...LON 4129 9738 4098 9736 4093 9796 4121 9780
TIME...MOT...LOC 2347Z 254DEG 23KT 4110 9751

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 4, 6:09 PM CDT, 0 minutes earlier.

Area forecast discussion, Jun 4, 6:09 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
609 PM CDT WED JUN 4 2008

.AVIATION...00Z TAF. THUNDERSTORMS VICINITY OF KGRI TERMINAL
WILL MOST LIKELY CONTINUE FOR THE NEXT FEW HOURS. SOME MVFR
CEILINGS AND VISIBILITIES EXPECTED LATER TONIGHT. MORE
THUNDERSTORMS POSSIBLE TOMORROW AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 252 PM CDT WED JUN 4 2008/

SHORT TERM...TONIGHT THROUGH 12Z FRIDAY. MAIN FORECAST CONCERN WILL
BE SEVERE THUNDERSTORMS TONIGHT AND AGAIN THURSDAY AFTERNOON AND
NIGHT.

SURFACE ANALYSIS INDICATES A WARM FRONT ACROSS NORTHERN KANSAS THIS
AFTERNOON WITH OTHER BOUNDARIES ACROSS SOUTHERN AND CENTRAL NEBRASKA
FROM DIFFERENTIAL HEATING. CURRENT RADAR INDICATES THAT SOME
THUNDERSTORMS HAVE ALREADY DEVELOPED ACROSS CENTRAL NEBRASKA AND
EXPECT THUNDERSTORMS TO CONTINUE TO RAPIDLY DEVELOP ALONG THESE
BOUNDARIES. MUCAPES ARE 3000 TO 4500 J/KG AND BULK SHEAR OVER 60 KTS
SHOULD ALLOW ABOUT ANY THUNDERSTORM TO TAKE OFF RAPIDLY AND
CONTINUE THROUGH THE NIGHT AS THE CAPE AND SHEAR SPREAD ACROSS THE
FORECAST AREA. EXPECT THAT THE STORMS WILL GRADUALLY DIMINISH LATE
TONIGHT.

THE SURFACE LOW CONTINUES ACROSS THE FORECAST AREA ON THURSDAY AND
AN UPPER LOW SWINGS INTO THE AREA. THUNDERSTORMS ARE EXPECTED
DEVELOP TO THE WEST OF THE SURFACE LOW LATE TONIGHT AND SPREAD INTO
THE FORECAST AREA ON THURSDAY. IT LOOKS LIKE A SQUALL LINE WILL
DEVELOP ON THURSDAY AND MOVE THROUGH THE AREA. THIS WILL GIVE
ANOTHER CHANCE FOR SEVERE WEATHER ACROSS THE AREA. THE BETTER
CHANCES FOR SEVERE WEATHER IS IN THE EASTERN PART OF THE FORECAST
AREA...ALTHOUGH EVERYONE HAS A CHANCE OF SEVERE.

LONG TERM...FRIDAY THROUGH WEDNESDAY.  FRIDAY SHOULD IN THEORY BE A
DRY DAY AS THE UPPER LOW PRESSURE SYSTEM LIFTS TO THE NORTHERN GREAT
LAKES REGION.  ANOTHER LEE TROUGH DEVELOPS ACROSS THE HIGH PLAINS
LATE FRIDAY AHEAD OF ANOTHER DISTURBANCE MOVING THROUGH THE CENTRAL
ROCKIES.  THIS PUSHES A BOUNDARY IN FRIDAY NIGHT OR EARLY SATURDAY
SO WILL NEED TO MONITOR THE POTENTIAL FOR CONVECTIVE DEVELOPMENT.
THE BOUNDARY STALLS OVER THE WEEKEND...PROVIDING A FOCUS FOR
THUNDERSTORMS IN THIS TIME FRAME.  THE FRONT LIFTS BEGINS TO LIFT
NORTH ON MONDAY...WITH PCPN CHCS CONTINUING...THEN THE FORECAST
DRIES FOR THE REMAINDER OF THE EXTENDED WITH THE BOUNDARY PROGGED TO
OUR NORTH.  DIDNT DEVIATE FROM THE HPC FORECAST ON DAYS 6 AND 7 AS
MODELS DIVERGE IN HANDLING OF THE NEXT UPPER TROUGH.  OVERALL THE
FRONTAL BOUNDARY POSITION WILL BE THE KEY IN WHETHER OR NOT
CONVECTION DEVELOPS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NEZ039>041-046>049-
     060>064-072>077-082>087.

KS...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ005>007-017>019.

&&
Hazardous weather outlook, Jun 4, 3:02 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
302 PM CDT WED JUN 4 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
051200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
302 PM CDT WED JUN 4 2008

...SIGNIFICANT SEVERE WEATHER EVENT POSSIBLE THROUGH THE EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EVENING. THESE
STORMS ARE EXPECTED TO RAPIDLY BECOME SEVERE...WITH LARGE HAIL TO
THE SIZE OF BASEBALLS...DAMAGING WINDS OF 70 MPH...AND TORNADOES
ALL POSSIBLE OVER THE ENTIRE OUTLOOK AREA. HEAVY RAINFALL IS ALSO
POSSIBLE THIS EVENING AND OVERNIGHT...WHICH MAY COMBINE WITH
ALREADY SATURATED SOILS ACROSS MUCH OF THE AREA TO CREATE FLOODING
PROBLEMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE ONCE AGAIN THURSDAY AFTERNOON
AND EVENING. WHILE SEVERE WEATHER IS POSSIBLE ACROSS THE ENTIRE
OUTLOOK AREA...THE HIGHEST RISK FOR SEVERE WEATHER WILL BE
GENERALLY ALONG AND EAST OF HIGHWAY 281. HAIL UP TO BASEBALL
SIZE...STRONG DAMAGING WINDS...TORNADOES...AND HEAVY RAIN WILL ALL
BE POSSIBLE.

THUNDERSTORM CHANCES RETURN TO THE FORECAST SATURDAY NIGHT THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EVENING
TONIGHT. SPOTTER ACTIVATION WILL ALSO BE LIKELY NEEDED THURSDAY
AFTERNOON AND EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Jun 4, 5:20 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
520 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             5 N WOLBACH             41.47N 98.39W
06/04/2008  E1.75 INCH       GREELEY            NE   LAW ENFORCEMENT

&&

KING
Local storm report, Jun 4, 5:28 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
528 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             CHAPMAN                 41.02N 98.16W
06/04/2008  E0.88 INCH       MERRICK            NE   LAW ENFORCEMENT

&&

KING
Local storm report, Jun 4, 5:53 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
553 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TSTM WND GST     4 NW AURORA             40.91N 98.06W
06/04/2008  E60 MPH          HAMILTON           NE   TRAINED SPOTTER

            ALSO REPORTED DIME SIZED HAIL.

&&

KING
Local storm report, Jun 4, 6:03 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
603 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             7 W MARQUETTE           41.01N 98.14W
06/04/2008  E2.75 INCH       MERRICK            NE   BROADCAST MEDIA

&&

KING
Local storm report, Jun 4, 6:06 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
606 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             JOHNSON LAKE            40.68N 99.85W
06/04/2008  E1.00 INCH       GOSPER             NE   AMATEUR RADIO

&&

KING
Local storm report, Jun 4, 6:07 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
607 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             JOHNSON LAKE            40.68N 99.85W
06/04/2008  M1.00 INCH       GOSPER             NE   TRAINED SPOTTER

&&

BALLARD

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 12:47 PM CDTFlash Flood WatchGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more31 hr
Jun 4, 3:27 PM CDTSevere Thunderstorm WarningGIDDawson48 min
Jun 4, 3:29 PM CDTSevere Thunderstorm WarningGIDGreeley, Sherman, Valley46 min
Jun 4, 3:59 PM CDTFlash Flood WarningGIDSherman, Valley6 hr
Jun 4, 4:00 PM CDTTornado WarningGIDBuffalo, Dawson45 min
Jun 4, 4:08 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Sherman, Valley52 min
Jun 4, 4:09 PM CDTFlash Flood WarningGIDDawson6 hr
Jun 4, 4:36 PM CDTTornado WarningGIDGreeley, Howard24 min
Jun 4, 4:55 PM CDTSevere Thunderstorm WarningGIDSherman50 min
Jun 4, 4:57 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman63 min
Jun 4, 4:59 PM CDTTornado WarningGIDGreeley, Howard, Nance31 min
Jun 4, 5:00 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Merrick45 min
Jun 4, 5:05 PM CDTSevere Thunderstorm WarningGIDDawson55 min
Jun 4, 5:08 PM CDTSevere Thunderstorm WarningGIDPolk, York52 min
Jun 4, 5:08 PM CDTTornado WarningGIDBuffalo, Sherman52 min
Jun 4, 5:14 PM CDTFlash Flood WarningGIDGreeley, Howard5 hr
Jun 4, 5:19 PM CDTTornado WarningGIDBuffalo, Hall, Howard, Sherman26 min
Jun 4, 5:24 PM CDTFlash Flood WarningGIDBuffalo, Sherman5 hr
Jun 4, 5:27 PM CDTTornado WarningGIDGreeley, Nance33 min
Jun 4, 5:36 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper39 min
Jun 4, 5:37 PM CDTFlash Flood WarningGIDHamilton, Merrick, Polk, York5 hr
Jun 4, 5:41 PM CDTFlash Flood WarningGIDDawson5 hr
Jun 4, 5:41 PM CDTTornado WarningGIDDawson, Gosper49 min
Jun 4, 5:41 PM CDTTornado WarningGIDHoward, Sherman34 min
Jun 4, 5:44 PM CDTTornado WarningGIDHamilton, Merrick46 min
Jun 4, 5:45 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Phelps60 min
Jun 4, 5:47 PM CDTTornado WarningGIDBuffalo, Hall, Howard, Sherman28 min
Jun 4, 5:50 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Merrick40 min
Jun 4, 5:57 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk, York48 min
Jun 4, 6:08 PM CDTSevere Thunderstorm WarningGIDBuffalo67 min
Jun 4, 6:13 PM CDTTornado WarningGIDHall, Hamilton, Howard, Merrick32 min
Jun 4, 6:16 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Howard, Sherman30 min
Jun 4, 6:17 PM CDTFlash Flood WarningGIDHall, Howard4 hr
Jun 4, 6:21 PM CDTFlash Flood WarningGIDGosper4 hr
Jun 4, 6:22 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps23 min
Jun 4, 6:25 PM CDTFlash Flood WarningGIDBuffalo4 hr
Jun 4, 6:26 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk64 min
Jun 4, 6:41 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Gosper, Phelps64 min
Jun 4, 6:42 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick27 min
Jun 4, 6:49 PM CDTFlash Flood WarningGIDMerrick, Nance4 hr
Jun 4, 6:50 PM CDTTornado WarningGIDBuffalo, Dawson, Gosper, Phelps25 min
Jun 4, 6:59 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk, York61 min

Nearby

Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.